# SDR 398908162007

- Difficulty date: August 16, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N128LN
- Make and model: Snias AS350B2
- Aircraft serial: 3989
- Aircraft time: 740 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 740 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 050143
- Condition: Burned Out
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RETURNING FROM INTER-FACILITY TRANSFER, ON LONG FINAL TO BASE, WHEN PILOT AND CREW DETECTED A VERY STRONG BURNING ODOR IN COCKPIT. NO SMOKE WAS DETECTED BUT COULD HAVE BEEN PRESENT AND NOT SEEN DUE TO DARKNESS. THE ODOR SMELLED AS IF IT WAS ELECTRICAL IN NATURE BUT SINCE WE HAVE HAD SO MUCH TROUBLE WITH THE AIR CONDITIONING IN THE 350'S, SUSPECTED IT MIGHT BE THE PROBLEM. TURNED AIR OFF AND ODOR DISSIPATED. LANDING AT BASE WAS UNEVENTFUL. UPON SHUTTING DOWN AND SECURING AIRCRAFT, LIFTED TRANSMISSION COWLING TO INSPECT COMPRESSOR UNIT. THE AIR CONDITIONING BELT WAS INTACT AND APPEARED TO HAVE PROPER TENSION. PLACED AIRCRAFT OUT OF SERVICE UNTIL SOURCE OF FUMES COULD BE DETERMINED. APPROPRIATE PERSONNEL TO INCLUD
